MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Sedline Seditation Monitor; Electroencephalograph

Masimo - 15750 Alton Pkwy Sedline Seditation Monitor; Electroencephalograph
Model Number 9513
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Increased Level of Consciousness (4590)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported "sedline plug-in module indicating that a patient experienced anesthesia awareness during surgery.The anesthesiologist indicated the psi of the sedline module was at 20 but further information was not available.The patient was discharged from the monitor, which was not connected to a central station." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.

Brand Name
Sedline Seditation Monitor
Common Device Name
Electroencephalograph
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50878075
Report Number3019388613-2026-00690
Device Sequence Number9223835
Product Code OLW
UDI-Device Identifier00843997009096
UDI-Public(01)00843997009096
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown